# SDR ASAA2019010627675

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,112 hours, 10,253 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 180X0G
- Condition: Failed
- Location: E&E Bay
- Part time: 30,002 hours, 8,913 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF NR 2 FAIL ANNUNCIATED. GROUNDED - YES. NR 2 HF TRANSCEIVER WILL NOT TEST. REMOVED & REPLACED NR 2 HF TRANSCEIVER REF AMM 23-11-21/400-801 & OPS CKS GOOD. ETOPS GROUND VERIFICATION GOOD.
